# SDR AALA20090413TUL08

- Difficulty date: March 24, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,582 hours, 16,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 4043102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FORWARD GIRT BAR FLOOR SUPPORT BRACKET CORRODED.  INSTALLED NEW FORWARD GIRT BAR SUPPORT BRACKET PER SRM 51-01.
